# SDR SWIA202052734

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN COMMON TO ADF ANTENNA FOOTPRINT IS CORRODED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON FUSELAGE EXTERIOR SKIN COMMON TO LOWER ADF ANTENNA, REF CRJ700 SRM, WITHIN LIMITS.  COMPLIED WITH MHIRJ REO, SEE CONTINUATION FOR DETAILS.
